# SDR PLGA970912A

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347BE
- Make and model: Saab 340B
- Aircraft serial: 340B187
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: 4493
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DCA - FLT 4318 - WHILE EN ROUTE TO BOS, CREW NOTICED SMOKE IN THE COCKPIT.  CREW FOLLOWED EMERGENCY PROCEDURES AND DIVERTED TO BWI.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAIINTENANCE FOUND COCKPIT LIGHTING POWER SUPPLY AT FAULT.  POWER SUPPLY  REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (X)
